Top answers from doctors based on your search:
Disclaimer

WHY AM I ALWAYS SO TIRED

A 22-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Tired: Make an appointment with your doctor to rule out the possibility of anemia , hypothyroidism, medication or depression.
7
7 thanks
Dr. Heidi Fowler
24 years experience Psychiatry
In addition to what: Dr novick recommended- use good sleep hygiene. 1. Keep regular bed & wakening time (includes weekends). Get up same time daily. 2. Make a regular, ... Read More
1
1 comment
22
22 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 18-year-old member asked:
Dr. Danny Proffitt
42 years experience Family Medicine
Depends: I don't know your age or overall health, but it seems you are basically healthy. There are a few things you should consider. One, is a test for your ... Read More
Dr. Bernard Seif
39 years experience Clinical Psychology
Fatigue: Good to hear that you exercise and eat well. Please look for other factors by visiting your family doctor. If nothing is found there, perhaps you ar ... Read More
A 16-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
See a good doctor: There are many possible causes of fatigue including anemia, thyroid and other hormonal imbalances, vitamin/mineral/amino acid deficiencies, all sorts ... Read More
A 48-year-old member asked:
Dr. Laura Anissian
20 years experience Internal Medicine
Tired: Being tired in school can be related to poor sleep, lack of interest during your classes, anaemia, low thyroid function. Some blood tests can help sor ... Read More
A 31-year-old female asked:
Dr. Gebrehana Zebro (formerly Woldegiorgis)
31 years experience Internal Medicine
Better to identify: You stated that you have kidney problem but did not elaborate to what extent the damage is . If you have kidney failure , tiredness is to be expected ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Tell your doctor: Fatigue & exhaustion can be due to your medication, either as a side effect or from too much! or perhaps you're anemic or hypothyroid. If you're getti ... Read More
3
3 thanks
A 31-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
You need to find out: You have symptoms of being tired ad getting bad headaches, it may be a viral infection or something chronic and needs to be investigated and to find t ... Read More
A 29-year-old male asked:
Dr. Venkata Vallury
42 years experience Pediatrics
Increased thirst: Please have a fasting blood sugar and Hemoglobin A1C level done sounds like you may have diabetes
1
1 thank
A 48-year-old member asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Hungry and tired: Not an uncommon problem and quite annoying. See your doctor and/or a dietitian and they will help you through this.
A 35-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Depression: These meds may cause the symptoms you mention. More importantly, is she seeing a Psychiatrist and Psychologist regarding her depression? They are a m ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month